Thanks for signing up

We hope you enjoy shopping at
ForCrewOnly.com

Item has been added to your cart
Would you like to checkout now?
Keep Shopping

Equate Ibuprofen 200mg PM, 20 count

equate

  • $3.99 USD


Details

Equate Ibuprofen 200mg PM, 20 count:
  • Ibuprofen PM contains Ibuprofen 200 mg and Diphenhydramine Citrate 38 mg, a combination of a pain reliever and a nighttime sleep-aid for adults and children 12 years and over.
  • It is used for relief of occasional sleeplessness when associated with minor aches and pains. Ibuprofen PM does not contain gluten.

Customer Reviews

0 reviews /

Write a review

Please login or register to review